# SDR XXUA200800005

- Difficulty date: March 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Engine: Pwa PW2037M
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Dirty
- Location: Girt Bar Sensor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE LIGHT INDICATION OF DOOR INOP.  CLEANED GIRT BAR TARGETS REF MM 25-66-00.  OPERATION OF PAX DOOR ESCAPE SYSTEM NORMAL.
